Alert archive / Arkansas / Tornado Warnings in 2023

Tornado Warning 2, NWS Little Rock, AR

January 2, 2023Garland County, Perry County, Saline County, Arkansas

NWS Little Rock, AR issued this tornado warning at Jan 2, 2023, 2:44 PM CST for Garland County, Perry County, Saline County, Arkansas. It was in force for 16 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 2, 2023, 2:44 PM CST (20:44 UTC)
Expired
Jan 2, 2023, 3:00 PM CST
In force
16 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Garland County, AR, Perry County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 55 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 2, 3:00 PM CSTTSTM WND DMGJessieville, ARMULTIPLE REPORTS OF DAMAGE TO HOMES IN JESSIEVILLE ALONG WITH THE JESSIEVILLE HIGH SCHOOL FOOTBALL STADIUM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 2, 1:22 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2023-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2023-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

057 
WFUS54 KLZK 022044
TORLZK
ARC051-105-125-022130-
/O.NEW.KLZK.TO.W.0002.230102T2044Z-230102T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
244 PM CST Mon Jan 2 2023

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Central Perry County in central Arkansas...
  North central Garland County in central Arkansas...
  Northwestern Saline County in central Arkansas...

* Until 330 PM CST.
    
* At 243 PM CST, a severe thunderstorm capable of producing a tornado
  was located over Jessieville, or 7 miles northwest of Hot Springs
  Village, moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Hot Springs Village...            Jessieville...
  Williams Junction...              Antioch in Perry County...
  Long Mountain...                  Thornburg...
  Cherry Hill in Perry County...    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3502 9290 3493 9270 3491 9272 3491 9276
      3488 9275 3465 9303 3473 9314
TIME...MOT...LOC 2043Z 219DEG 25KT 3473 9304 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

46
1 follow-up statement
054 
WWUS54 KLZK 022100
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
300 PM CST Mon Jan 2 2023

ARC051-105-125-022109-
/O.CAN.KLZK.TO.W.0002.000000T0000Z-230102T2130Z/
Perry AR-Garland AR-Saline AR-
300 PM CST Mon Jan 2 2023

...THE TORNADO WARNING FOR CENTRAL PERRY...NORTH CENTRAL GARLAND AND
NORTHWESTERN SALINE COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CST for central
Arkansas.

LAT...LON 3502 9290 3493 9270 3491 9272 3491 9276
      3488 9275 3465 9303 3473 9314
TIME...MOT...LOC 2058Z 219DEG 25KT 3482 9295 

$$

233

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Jan 2, 2:06 PM CST, 38 minutes earlier.

Area forecast discussion, Jan 2, 2:06 PM CST, 38 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
206 PM CST Mon Jan 2 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Wednesday)
Issued at 205 PM CST Mon Jan 2 2023

A tornado watch has been issued for much of the CWA through late
tonight. A flood watch has been issued for much of south, central,
and eastern portions of the CWA through tomorrow morning.

Showers with storms (some isolated strong to severe storms) continue
to develop and track NEward across the southern two-thirds of the
CWA early this afternoon. Expect potential for severe thunderstorms
(capable of producing large hail, damaging wind gusts, and
tornadoes) to increase tonight, as the storm system over the High
Plains moves nearer on its NEward track across the central Plains,
and a cold front sweeps across the state overnight.

Strong low-level southerly flow across the SSE U.S. will continue
providing plenty of moisture and WAA across an expansive warm sector
over the ArkLaTex region and states to our north and east. Forecast
severe parameters (shear, SRH, CAPE), including a 50-60kt low-level
jet enhancing helicity, supports supercell thunderstorms, with
potential for large hail, damaging wind gusts, and tornadoes.

Our morning sounding (12Z) showed a capping inversion, which limited
some of the early convection, limiting the potential energy
available early this morning. Showers with isolated thunderstorms
did develop, but the capping limited the vertical extent. By the 18Z
sounding, the cap had eroded, showing an increase in CAPE values.
Showers with strong (and potentially severe) storms developed across
the southern two-thirds of the CWA early this afternoon. The region
of storms shifted northward through the mid-afternoon period. The
rainfall across the southern half of the CWA likely had a low-level
stabilizing effect, which may limit convection the rest of this
afternoon across these areas.

By late this evening, another round of strong to severe storms will
develop as the front advances across the state. Storm mode will
become linear, with potential for discrete storms out ahead. By the
mid morning period tomorrow, precip and storms will push east of the
CWA.

Rainfall from a few days ago has left soils saturated and
rivers/streams elevated across southern, eastern, and central
portions of the CWA. Forecast rainfall across these areas may exceed
2 to 3 through tonight, and poses a localized flash flooding threat.
A flood watch is in effect through Tuesday morning across south,
central, east, and northeast portions of the CWA.

&&

.LONG TERM...
(Wednesday Night through next Monday)
Issued at 205 PM CST Mon Jan 2 2023

A strong upper low will be over the Midwest to begin the long term
period with an upper ridge over the Rockies. The upper ridge will
move through the Plains Friday and Saturday. An upper trough will
develop in the Plains Saturday night and move through the Great
Lakes Sunday. Another large ridge moves into the Rockies Monday.

Surface high pressure will be over Arkansas through the end of the
week. A warm front moves through the state Friday night and the next
cold front will move through Saturday and Saturday night. With
increased instability, rain chances are expected Saturday and
Saturday night and again Sunday night through Monday night.
Temperatures will be close to normal through the long term period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     61  71  42  54 / 100  20   0   0
Camden AR         61  73  45  60 /  90  30   0   0
Harrison AR       53  64  35  49 / 100   0   0   0
Hot Springs AR    58  68  42  57 / 100  10   0   0
Little Rock   AR  63  73  45  59 / 100  20   0   0
Monticello AR     64  73  48  62 / 100  60   0   0
Mount Ida AR      56  68  40  57 / 100   0   0   0
Mountain Home AR  56  67  37  50 / 100   0   0   0
Newport AR        62  70  45  54 /  90  30   0   0
Pine Bluff AR     63  72  46  59 /  90  40   0   0
Russellville AR   57  69  40  54 / 100   0   0   0
Searcy AR         61  72  42  56 /  90  20   0   0
Stuttgart AR      63  71  46  56 /  90  40   0   0

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late tonight for ARZ007-008-016-017-024-025-
032>034-042>047-052>057-062>069.

&&

SHORT TERM...71
LONG TERM....51
AVIATION...233
Hazardous weather outlook, Jan 2, 2:11 PM CST, 33 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
211 PM CST Mon Jan 2 2023

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-031100-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
211 PM CST Mon Jan 2 2023

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...This Afternoon and Tonight

Strong and severe thunderstorms will be possible today and
tonight as a storm system affects the region. All modes of severe
weather will be possible. There is also the potential for heavy
rainfall, which may lead to localized flooding. The greatest
potential for flooding appears to be across the southeast half of
Arkansas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Showers and thunderstorms will be tapering off across eastern
Arkansas Tuesday morning. Otherwise, the remainder of the period
will see little in the way of active weather.

.Spotter Information Statement...

Spotter activation will likely be needed this afternoon and
tonight. Spotters are urged to monitor the latest forecast and
relay any severe weather reports to the National Weather Service
in Little Rock.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

71/51

In the hours before

Special weather statement, Jan 2, 12:52 PM CST, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1252 PM CST Mon Jan 2 2023

ARZ047-021930-
Monroe AR-
1252 PM CST Mon Jan 2 2023

...A strong thunderstorm will impact portions of north central Monroe
County through 130 PM CST...

At 1252 PM CST, Doppler radar was tracking a strong thunderstorm over
Clarendon, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Brinkley...                       Alfrey...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3464 9124 3467 9130 3495 9115 3491 9115
      3491 9112 3487 9112 3487 9110 3475 9110
TIME...MOT...LOC 1852Z 210DEG 37KT 3468 9126

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

71
Special weather statement, Jan 2, 1:03 PM CST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Little Rock AR
103 PM CST Mon Jan 2 2023

ARZ045-046-021930-
Lonoke AR-Prairie AR-
103 PM CST Mon Jan 2 2023

...A strong thunderstorm will impact portions of northwestern Prairie
and central Lonoke Counties through 130 PM CST...

At 102 PM CST, Doppler radar was tracking a strong thunderstorm over
Sisemore, or near Lonoke, moving northeast at 40 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lonoke...                         Carlisle...
Barrettsville...                  McCreanor...
Thurman...                        Sisemore...
Hayley...                         Butlerville...
Hickory Plains...                 Woodlawn...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3467 9181 3472 9195 3503 9184 3503 9180
      3504 9180 3505 9176 3499 9156
TIME...MOT...LOC 1902Z 202DEG 35KT 3475 9185

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

233
Special weather statement, Jan 2, 1:07 PM CST, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Little Rock AR
107 PM CST Mon Jan 2 2023

ARZ046-021930-
Prairie AR-
107 PM CST Mon Jan 2 2023

...A strong thunderstorm will impact portions of northeastern Prairie
County through 130 PM CST...

At 107 PM CST, Doppler radar was tracking a strong thunderstorm near
Prairie Center, or near Hazen, moving northeast at 45 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Des Arc...                        Hazen...
Screeton...                       Sand Hill...
Little Dixie...                   Center Point...
Childers...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3471 9160 3475 9170 3480 9170 3508 9154
      3506 9148 3506 9146 3505 9145 3503 9136
      3498 9136
TIME...MOT...LOC 1907Z 204DEG 40KT 3477 9165

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

233
Special weather statement, Jan 2, 2:15 PM CST, 29 minutes before
Special Weather Statement
National Weather Service Little Rock AR
215 PM CST Mon Jan 2 2023

ARZ024-032-033-022100-
White AR-Faulkner AR-Cleburne AR-
215 PM CST Mon Jan 2 2023

...Strong thunderstorms will impact portions of southeastern
Cleburne, Faulkner and northwestern White Counties through 300 PM
CST...

At 215 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Conway to Mayflower to near Little Italy.
Movement was northeast at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Conway...                         Greenbrier...
Vilonia...                        Mayflower...
Wooster...                        Pangburn...
Rose Bud...                       Enola...
Mount Vernon...                   Pickles Gap...
Gravel Hill...                    Springhill...
Woolly Hollow State Park...       Holland...
Barney...                         Hamlet...
Saltillo...                       Sidon...
Hopewell in Cleburne County...    Floyd...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CST for central and
north central Arkansas.

&&

LAT...LON 3518 9196 3507 9211 3507 9212 3501 9218
      3501 9222 3497 9223 3494 9227 3494 9247
      3515 9249 3547 9208 3545 9183
TIME...MOT...LOC 2015Z 225DEG 42KT 3511 9244 3499 9243 3492 9255

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

46
Special weather statement, Jan 2, 2:18 PM CST, 26 minutes before
Special Weather Statement
National Weather Service Little Rock AR
218 PM CST Mon Jan 2 2023

ARZ121-130-221-230-022045-
Western and Northern Logan County AR-
Southern and Eastern Logan County AR-
Johnson County Higher Elevations AR-Southern Johnson County AR-
218 PM CST Mon Jan 2 2023

...A strong thunderstorm will impact portions of north central Logan
and western Johnson Counties through 245 PM CST...

At 218 PM CST, Doppler radar was tracking a strong thunderstorm near
Ratcliff, or near Paris, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clarksville...                    Paris...
Magazine...                       Subiaco...
Hartman...                        Ratcliff...
Hoyt...                           Woodland...
Hinkle...                         Coal Hill...
Caulksville...                    Oak Grove in Johnson County...
Harmony...                        Roseville...
Yale...                           Friley...
Union City...                     Oark...
Hunt...                           Wolf Pen Campground...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CST for western
Arkansas.

&&

LAT...LON 3523 9392 3532 9391 3532 9381 3543 9381
      3540 9379 3536 9375 3538 9371 3577 9369
      3577 9367 3557 9337 3516 9380 3523 9393
TIME...MOT...LOC 2018Z 216DEG 41KT 3527 9384

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

233
Special weather statement, Jan 2, 2:40 PM CST, 4 minutes before
Special Weather Statement
National Weather Service Little Rock AR
240 PM CST Mon Jan 2 2023

ARZ039-042-043-022115-
Perry AR-Saline AR-Garland AR-
240 PM CST Mon Jan 2 2023

...A strong thunderstorm will impact portions of central Perry, north
central Garland and northwestern Saline Counties through 315 PM
CST...

At 240 PM CST, Doppler radar was tracking a strong thunderstorm near
Jessieville, or 10 miles northwest of Hot Springs Village, moving
northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hot Springs Village...            Perryville...
Adona...                          Jessieville...
Williams Junction...              Wye Mountain...
Aplin...                          Antioch in Perry County...
Oak Grove in Perry County...      Long Mountain...
Thornburg...                      Pleasant Valley in Perry County...
Cherry Hill in Perry County...    Deberrie...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CST for central
Arkansas.

&&

LAT...LON 3507 9288 3497 9261 3491 9270 3491 9275
      3488 9275 3468 9305 3477 9319
TIME...MOT...LOC 2040Z 220DEG 25KT 3478 9305

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

46

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 2:33 AM CSTFlood WatchLZKArkansas, Bradley, Calhoun, Clark, Cleburne, Cleveland and 23 more27 hr
Jan 2, 6:58 AM CSTDense Fog AdvisoryLZKBaxter, Boone, Fulton, Izard, Marion, Newton and 4 more3 hr
Jan 2, 9:30 AM CSTRiver Flood WarningLZKBradley, Calhoun, Union10 days
Jan 2, 9:32 AM CSTRiver Flood WarningLZKJackson, Woodruff98 days
Jan 2, 11:58 AM CSTSevere Thunderstorm WarningLZKArkansas, Jefferson, Monroe47 min
Jan 2, 12:27 PM CSTSpecial Weather StatementLZKJefferson33 min
Jan 2, 12:39 PM CSTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Prairie21 min
Jan 2, 12:52 PM CSTSpecial Weather StatementLZKMonroe38 min
Jan 2, 1:03 PM CSTSpecial Weather StatementLZKLonoke27 min
Jan 2, 1:07 PM CSTSpecial Weather StatementLZKPrairie23 min
Jan 2, 2:15 PM CSTSpecial Weather StatementLZKFaulkner45 min
Jan 2, 2:18 PM CSTSpecial Weather StatementLZKJohnson27 min
Jan 2, 2:21 PM CSTTornado WarningLZKJohnson, Logan39 min
Jan 2, 2:39 PM CSTFlash Flood WarningLZKFaulkner, Perry91 min
Jan 2, 2:40 PM CSTSpecial Weather StatementLZKPerry35 min
Jan 2, 3:15 PM CSTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy45 min
Jan 2, 3:19 PM CSTSevere Thunderstorm WarningLZKClark, Montgomery, Pike26 min
Jan 2, 3:21 PM CSTSpecial Weather StatementLZKYell39 min
Jan 2, 3:38 PM CSTSevere Thunderstorm WarningLZKConway, Logan, Perry, Pope, Yell37 min
Jan 2, 4:13 PM CSTSpecial Weather StatementLZKConway, Van Buren32 min
Jan 2, 5:36 PM CSTFlash Flood WarningLZKCleburne, Independence, Izard, Jackson, Lawrence, Randolph and 3 more5 hr

Nearby

Tornado Warnings in Arkansas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.